# SDR SWAA2020102822761

- Difficulty date: October 13, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500b-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RT FLOOR SUPPORT Z ANGLE UPPER SURFACE CORRODED STA 500B TO 500I AT WL157 AND RBL24'.  REMOVED CORROSION FWD PIT RT FLOOR SUPPORT Z ANGLE UPPER SURFACE STA 500B TO 500I RBL 24, IAW SRM 51-10-02-0G-0 ITEM 15 ORIGINAL 'T' .040 REMAINING .030 LOSS .010 (THE DEEPEST).  FOUND TO BE OUT OF LIMITS, IAW B 737 SRM 53-00-53-1A-2 FIG 103.  CUT OUT SECTION BETWEEN STA 500B AND 500C.  FABRICATED REPLACED Z ANGLE AND SPLICE FROM STA 500A TO 500I RBL 24 AND INSTALLED, IAW B 737 SRM 53-00-53-2R-5 REPAIR 5 ITEM 4A -A-N AND SRM 51-40-02-0G-0 P/N 143A7501-188.
